Vaught's conjecture for theories of one unary operation
Fundamenta Mathematicae, Tome 111 (1981) no. 2, pp. 135-141
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_111_2_135_141,
author = {Arnold Miller},
title = {Vaught's conjecture for theories of one unary operation},
journal = {Fundamenta Mathematicae},
pages = {135--141},
year = {1981},
volume = {111},
number = {2},
doi = {10.4064/fm-111-2-135-141},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-111-2-135-141/}
}
TY - JOUR AU - Arnold Miller TI - Vaught's conjecture for theories of one unary operation JO - Fundamenta Mathematicae PY - 1981 SP - 135 EP - 141 VL - 111 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-111-2-135-141/ DO - 10.4064/fm-111-2-135-141 LA - en ID - 10_4064_fm_111_2_135_141 ER -
Arnold Miller. Vaught's conjecture for theories of one unary operation. Fundamenta Mathematicae, Tome 111 (1981) no. 2, pp. 135-141. doi: 10.4064/fm-111-2-135-141
Cité par Sources :